# SDR SWAA2021100818036

- Difficulty date: September 14, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL AREA STUD FRAME LOCATED BS 294.5 BETWEEN S-10R TO S- 5R AT UPPER FUSELAGE ; 2021-369671 / [15] REPLACED STUD FRAME AND FASTENERS LOC. BS 294.5 BTW STR 10R TO STR 5R AT UPPER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 141A8370 REV D; [16] COMPLETE TASK RII CERTIFIED
